# SDR CA990719006

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 747475
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Case
- Part number: C23PU696701
- Condition: Deformed
- Location: Seat Telephone
- Component: 7441004
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SEAT TELEPHONE BOXES 7 WIRE CORD REELS EXCESSIVELY HOT AND CASE DEFORMED.  REFER TO ASB 6600-23-04.
